| Catalog Number |
MAK-NV-009/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the investigation is complete.
Event or Problem Description
The account alleges that while accessing the bile duct of the patient the core of the wire frayed.The clinician noticed the frayed wire immediately and began removing it.The entire wire was removed from the patient.No additional patient consequence to report.
Additional Manufacturer Narrative
The suspect medical device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.